# SDR AALA20091118ATL01

- Difficulty date: November 17, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- Aircraft time: 64,614 hours, 34,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: HPD9405391
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED EMERGENCY LIGHT LENS MISSING AT ROW 11.  REPLACED LENS.
